# SDR UIEA2021033100773

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,993 hours, 22,692 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Accelerometer
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB L ENG VIBE INDICATED FAN 4.1 AT 104.7 AT PEAK. HELD STEADY AT 3.8-3.6 ABOVE 104.7( CREW REPORTED NO VIBRATIONS FELT, INDICATION ONLY. PERFORMED GVI OF ENG, AFT ACCELEROMETER AND MOUNTING BRACKET. NO DEFECTS NOTED. FOUND MAIN #1 BEARING ACCELEROMETER CONNECTOR D10994 LOOSE. CLEANED AND RESECURED PER FIM TASK 77-31 FT808 AND AMM 77-31-02. PERFORMED AMM BITE PER AMM 77-31-00   LP 1276157: PERF LH ENG IDLE RUN IAW AMM 71-00-00. ENG VIB READINGS 0.6-0.8. NO OTHER ENG RELATED ISSUES NOTED AT THIS TIME. )
